# SDR AALA202306096140

- Difficulty date: June 2, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820400
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #10 LOWER MID BOLT BETWEEN WS 11198 AND WS 11664, BETWEEN RIBS 21 AND 22. REPLACED BOLT PER TASK CARD 26C61057005.
